RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 1(115), Pages 199–201 (Mi umn6178)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

The behavior at infinity of eigenfunctions of Schrödinger equation

V. P. Maslov


Full text: PDF file (259 kB)

Citation: V. P. Maslov, “The behavior at infinity of eigenfunctions of Schrödinger equation”, Uspekhi Mat. Nauk, 19:1(115) (1964), 199–201

Citation in format AMSBIB
\Bibitem{Mas64}
\by V.~P.~Maslov
\paper The behavior at infinity of eigenfunctions of Schr\"odinger equation
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 1(115)
\pages 199--201
\mathnet{http://mi.mathnet.ru/umn6178}


Linking options:
  • http://mi.mathnet.ru/eng/umn6178
  • http://mi.mathnet.ru/eng/umn/v19/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grebenkov D.S., Nguyen B.-T., “Geometrical Structure of Laplacian Eigenfunctions”, SIAM Rev., 55:4 (2013), 601–667  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:314
    Full text:125
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020